# SDR 97UAL900652

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Illuminated
- Location: Cabin
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON TOUCHDOWN ROLL, EMERGENCY LIGHTS ILLUMINATED THROUGHOUT THE AIRCRAFT.  *S/D*  DEPOWERED ELECTRICAL POWER FROM AIRCRAFT.  RESET EMERGENCY LIGHTS, OPS OK.
